MAUDE Adverse Event Report: MAKO SURGICAL CORP. TKA FORCE BALANCER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. TKA FORCE BALANCER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 164206
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Gap balancer broke during gap balancing.Case type: tka.
 
Event or Problem Description
Gap balancer broke during gap balancing.Case type: tka.
 
Additional Manufacturer Narrative
Product available to stryker.An event regarding crack/fracture involving a mako other instrument was reported.The event was not confirmed.Product evaluation and results: not performed as no product was returned.Clinician review: not performed as no medical records were received for evaluation.Review of the product history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The exact cause of the event could not be determined because further information is required such as return of the device.No further investigation for this event is possible at this time as no devices and/or insufficient information was received by stryker orthopaedics.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TKA FORCE BALANCER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7803940
Report Number3005985723-2018-00505
Device Sequence Number1909190
Product Code OLO
UDI-Device Identifier00848486029784
UDI-Public00848486029784
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K143752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number164206
Device Lot NumberERDNJ7
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;